# SDR COMA0560472

- Difficulty date: August 28, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 20,118 hours, 19,355 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5805 - EN ROUTE LGA-GSP RECEIVED A LEFT THRUST REVERSER UNLOCK MESSAGE.  CREW DIVERTED TO JFK, FLIGHT LANDED WITHOUT INCIDENT.  DEFERRED THE LEFT THRUST REVERSER PER MEL.
